Busy. Please wait.

Forgot Password?

Don't have an account?  Sign up 

show password


Make sure to remember your password. If you forget it there is no way for StudyStack to send you a reset link. You would need to create a new account.

By signing up, I agree to StudyStack's Terms of Service and Privacy Policy.

Already a StudyStack user? Log In

Reset Password
Enter the email address associated with your account, and we'll email you a link to reset your password.

Remove ads
Don't know (0)
Know (0)
remaining cards (0)
To flip the current card, click it or press the Spacebar key.  To move the current card to one of the three colored boxes, click on the box.  You may also press the UP ARROW key to move the card to the "Know" box, the DOWN ARROW key to move the card to the "Don't know" box, or the RIGHT ARROW key to move the card to the Remaining box.  You may also click on the card displayed in any of the three boxes to bring that card back to the center.

Pass complete!

"Know" box contains:
Time elapsed:
restart all cards

Embed Code - If you would like this activity on your web page, copy the script below and paste it into your web page.

  Normal Size     Small Size show me how

Stack #234855

Phlebotomy Chap 9 Study Questions pg357-358

Peak levels of this analyte typically occur at about 0800. a*Bilirubin b*Cortisol c*Eosinophil d*Glucose B*Cortisol
Which of these tests are most affected if the patient is not fasting? a*CBC & Protime b*Glucose and triglycerides c*RA and cardiac enzymes d*Blood culture and thyroid profile B*Glucose and triglycerides
Veins that feel hard and cordlike when palpated may be a*Collapsed b*Fistules c*Thrombosed d*Venules C*Thrombosed
Tiny red spots that appear on a patient's arm when the tourniquet is applied are a sign that the a*Patient is allergic to latex b*Patient is anemic c*Site may bleed excessively d*Tourniquet is too tight C*Site may bleed excessively
When the arm of the patient is swollen with excess fluids, the condition is called a*Edema b*Hemoconcentration c*Icterus d*Syncope A*Edema
A patient has several short lengths of IV style tubing protruding from his chest. This is most likely a/an a*A-line b*CVC c*Implanted port d*PICC B*CVC
Which of the following is the most likely to cause reflux during venipuncture? a*Allowing the tube to fill from stopper end 1st b*Lateral redirection of needle c*Releasing tourniquet as soon as blood flows freely into tube d*Using the wrong order of draw A*Allowing the tube to fill from stopper end 1st
A patient complains of extreme pain when you insert the needle during a venipuncture attempt. The pain does not subside,but the patient does not feel any numbness or burning sensation.You know the needle is in vein because blood is flowing into the tube. You only have two tubes to fill,and the first one is almost full. What should you do? see next card for choices.
What should you do? a*Ask patient if he/she wants you to continue draw b*Discontinue draw & attempt collection at another site c*Distract the patient with small talk and continue the draw d*Tell the patient to hand in there as you only have one tube left B*Discontinue draw & attempt collection at another site
Which of the following situations can result in hemoconcentration? a*Leaving the tourniquet on longer than a minute b*Mixing the specimen too vigorously c*Partially filling a normal draw tube d*Using a needle that is too small for the size of the tube A*Leaving the tourniquet on longer than a minute
You are collecting a specimen by venipuncture. You hear a hissing sound,there is a spurt of blood into tube & blood flow stops.What has likely happened?a*Reflux has occured b*Needle has gone through back of vein c*Tube has lost vacumn d*Vein has collapsed C*Tube has lost vacumn
Created by: Account65